The asymptotic expansion of a generalised Mathieu series

Richard B. Paris

Research output: Contribution to journalArticle

1 Citation (Scopus)
18 Downloads (Pure)

Abstract

We obtain the asymptotic expansion of a generalised Mathieu series and its alternating variant for large complex values of the variable by means of a Mellin transform approach. Numerical examples are presented to demonstrate the accuracy of these expansions.
Original languageEnglish
Pages (from-to)6209-6216
Number of pages8
JournalApplied Mathematical Sciences
Volume7
Issue number125
DOIs
Publication statusPublished - 2013

    Fingerprint

Cite this